# SDR FDEA202212062952

- Difficulty date: December 6, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7579
- Condition: Cracked
- Location: Zone 500 Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, CRACK ON WING LEADING EDGE AT FWD I/B CORNER OF FUELING PANEL.   REMOVED DAMAGED AND INSTALLED NEW DOUBLER AND FILLER AT L/H WING LEADING EDGE SKIN AT SLAT TRACK #11 IAW SRM 57-40-02-2R, REPAIR 7, FIG 201, SHEET 1.
